Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does nebulization cause heavy breathing and vomiting?

My daughter is suffering from cold and cough for long time though it went some days in between. Now she got ear infection. So doctor has prescribed Augmentin 6 ml twice a day, Duolin nebulization 4 times a day, along with Ambrodil and Relent 5 ml twice a day.My daughter is given duolin nebulization as a part of cough treatment, she is breathing very heavily and vomitted with in 10 mins, is this some problem with treatment? shall I stop nebulization
Mon, 9 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Nebulization helps to clear airways. Continue nebulization. Vomiting is common among kids with respiratory infection as they swallow sputum.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vidya K. R., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxicillin


Does nebulization cause heavy breathing and vomiting?

Hello, Nebulization helps to clear airways. Continue nebulization. Vomiting is common among kids with respiratory infection as they swallow sputum. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vidya K. R., General & Family Physician